Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 536935, 20 pages
http://dx.doi.org/10.1155/2011/536935
Research Article

On Convergents Infinite Products and Some Generalized Inverses of Matrix Sequences

1Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), Selangor, 43400 Serdang, Malaysia
2Department of Basic Sciences and Humanities, College of Engineering, University of Dammam (UD), P. O. Box 1982, Dammam 31451, Saudi Arabia

Received 24 January 2011; Revised 30 May 2011; Accepted 31 July 2011

Academic Editor: Alexander I. Domoshnitsky

Copyright © 2011 Adem Kiliçman and Zeyad Al-Zhour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kiliçman and Zeyad Al-Zhour, “On Convergents Infinite Products and Some Generalized Inverses of Matrix Sequences,” Abstract and Applied Analysis, vol. 2011, Article ID 536935, 20 pages, 2011. https://doi.org/10.1155/2011/536935.